# SDR HNAA0100075

- Difficulty date: November 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- Aircraft time: 38,892 hours, 44,859 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SINGLE ENGINE TAXI, NR 2 AC GENERATOR ON LINE, NR 1 STANDBY HYDRAULIC PUMP FAILED CAUSING LOSS OF NR 1 HYDRAULIC PRESSURE.  RECYCLED NR 2 AC GENERATOR, NR 1 STANDBY HYDRAULIC PUMP RETURNED TO NORMAL.  INSPECTED BRAKES AND HYDRAULIC SYSTEM, NO LEAKS NOTED.  STARTED AND TAXIED AIRCRAFT AROUND AIRPORT, COULD NOT DUPLICATE.
